# SDR SWAA2020060388066

- Difficulty date: May 31, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FWD CEILING LIGHT DOES NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS ON.  RELAMPED EMERGENCY AREA LIGHT AT MAIN PASSENGER CABIN FWD RECESSED CEILING LIGHT AND PERFORMED GOOD OPS TEST AS PER AMM 33-51-03-960-801.
